I feel great on Viibryd, but I have gas, bloating, gained weight and can't stop eating, Will these side effects go away??? Or am I going to blow up like a balloon???
These are common side effects of Viibryd, around 2-3% people who take this med do complaint of bloating, increased appetite, gas etc. it should go away or best would be to seek a change of med from the doc/pharmacist who prescribed the med.
But since you feel great on viibryd, the side effects should be tolerable, please take care, best wishes!
As Amone said those are common side effects. I have been on Viibryd for over 8 months now and didn't notice those side effects until about two to three months in. At 8 months I still have them. I had hoped they would go away. I talked to my doctor about it because the medicine works great for my depression but the side effects are bothering me. He cut my dose down by 10mg but the side effects haven't subsided enough. I'm currently at 30mg dose now. So will they go away? I don't know. Maybe for some, but for me they have stayed and seemed to have gotten worse. I hope it goes away for you!
I too have experienced weight gain on Viibryd, but it has been the only medicine that I have tolerated. I gained 20 pounds in 7 months with no sign of stopping.
Hope my input can help. I have been on Viibryd for almost a year and I have not gained weight. I have worked at loosing weight and I have lost 45 pounds. It is not a given that you will gain weight.
The gas, bloating and loose stools should go away or become intermittent. I just had my 3 month check in with my doc last week and discussed those issues with him. He said as long as they are intermittent, not to worry. If they become continuous, to give him a call.
When I first when on Viibryd I thought I would poop my entire insides out. I called and was told it would stop in a week. It did. Thank goodness! I was also reminded to keep my fluids and electrolytes up. I did. It all worked out and now I am a much a happier camper.
Viibryd is the best antidepressant I have ever been on. I hope it never stops working. Start up was a ****** (insert whatever foul word you use here), but it was worth it.
Hang in there. Call your doc if things don't get better quick, and good luck.
I took it for about 4 years and depression was better. I did gain weight and bloated. I had loose stools every morning that never went away. I weaned off to try other meds and started loosing weight. The other meds failed to work for my depression so I am now back on Viibryd 20mg. Craving sugar and carbs , bloated and loose stools again. I am not giving up because I’m not depressed but I have started a low carb /no surgery diet this week. So far, still bloated, gassy, achy, loose stools in the am. Increased pain in joints, hands and muscles. I do have fibromyalgia so this med may not be for me! If I can get the body pain in check, I may have to settle for fat and happy!
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.